# SDR S2YA03001

- Difficulty date: January 12, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Part time: 15,807 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT 1044 MKE-GRB THE CREW REDUCED ENGINE TORQUE TO 2200 LBS.  THE FIRST OFFICER OBSERVED FLAME COMING OUT OF FROM THE RIGHT ENGINE.  THERE NO INSTRUMENT INDICATION OF ANY ENGINE PROBLEMS.  THE CREW SHUT DOWN THE RIGHT ENGINE AS A PRECAUTION, DECLARED AN EMERGENCY AND MEDE AN UNEVENTFUL LANDING IN GRB.  MECHANIC INSPECTED THE ENGINE AND FOUND ITS COMPRESSOR WOULD STALL WITH POWER REDUCTION.  MECHANIC REPLACED THE COMPRESSOR BLEED VALVE AND SEAT.  MECHANIC PERFORMED A BORESCOPE OF THE HOT SECTION AND INSPECTED THE 1ST STAGE COMPRESSOR WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS FERRIED BACK TO MKE FOR FURTHER MAINTENANCE.  MECHANIC REPLACED THE ENGINE.
